# SDR REXA2018123101371

- Difficulty date: December 31, 2018
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Aircraft time: 27,920 hours, 25,675 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 601R3198063
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR TOP STEP HINGE HAS MULTIPLE AREAS OF CORROSION. REMOVED AND REPLACED PAX DOOR TOP STEP HINGE PN# 601R31980-63 IAW SRM 51-40-11 TR 51-42 AND SRM 51-42-06.
